Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/39753

Varying coefficient transformation models with censored data

Authors Chen, K. View this author's profile
Tong, X.
Issue Date 2010
Source Biometrika , v. 97, (4), 2010, p. 969-976
Summary A maximum likelihood method with spline smoothing is proposed for linear transformation models with varying coefficients. The estimation and inference procedures are computationally easy. Under some regularity conditions, the estimators are proved to be consistent and asymptotically normal. A simulation study using the Stanford transplant data is presented to show that the proposed method performs well with a finite sample and is easy to use in practice. © 2010 Biometrika Trust.
Subjects
ISSN 0006-3444
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Web of Science
Find@HKUST